# SDR USAA2013062400048

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20 & BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL 222FF IAW SRM 53-42-12, 51-42-11 & 51-73-11.
